# SDR FDEA202510101955

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CEILING CABIN FLOOR SEAT TRACK FOUND CRACKED AT   STATION 635 X= -8.5 AS MARKED. FORWARD CARGO COMPARTMENT CEILING CABIN AT STATION 635 X= -8.5 CRACKED SEAT TRACK   REMOVED AS PER MD-11 SRM 51-31-01-0G, FROM EXISTING SPLICES STATION 625 TO STATION 665   X= -8.5. CARCKED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT CABIN   FROM EXISTING SPLICES STATION 625 TO STATION 665 X= -8.5 AS PER MD-11 SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIED AS MAJOR PER GMM 6-2-100.
